# SDR AWXA200400857

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 15,875 hours, 6,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 242
- Part time: 15,870 hours, 6,053 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING 4-DAY CHECK EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 3, 6, 12, 16, AND 20 WERE FOUND INOPERATIVE.  AIRCRAFT MAINTENANCE FERRIED TO LAS, MAINTENANCE REPAIRED EMERGENCY LIGHT WIRING AT CONNECTOR 7260VCS SEAT ROW 12, ALSO REPLACED EMERGENCY POWER SUPPLY UNIT (12WL); OPERATIONAL CHECK OF EMERGENCY LIGHTING WAS GOOD.
